Disjoint edges in geometric graphs

N. Alon, P. Erdös

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

Answering an old question in combinatorial geometry, we show that any configuration consisting of a set V of n points in general position in the plane and a set of 6 n - 5 closed straight line segments whose endpoints lie in V, contains three pairwise disjoint line segments.

Original languageEnglish (US)
Pages (from-to)287-290
Number of pages4
JournalDiscrete & Computational Geometry
Volume4
Issue number1
DOIs
StatePublished - Dec 1 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'Disjoint edges in geometric graphs'. Together they form a unique fingerprint.

  • Cite this